Posted by Debz
on July 25, 2000 at 15:16:12:
In Reply to: Re: Weight gain posted by betsy on July 25, 2000 at 07:54:11:
:I was diagnosed 2 and a half years ago.I have to take the same amount of tablets as you. I also have to take a tablet called Zoton because the Hydrocortisone causing terrible heartburn.Also calcium tablets because I can`t take milk,and also HRT because the desease has caused me to go through pre menepause.My main concern is my weight..2 years ago I weighed just 7 stone 10 pounds..I am 5ft 8ins...I am now 12 stone 10 pounds and I look hideus.I have rolls of fat where I didn`t know you could get them. I cry every day and sometimes feel quite suicidle,but I know that I have to go on for the sakes of my loving family.Please could somebody help me to overcome this fat. I really want to only lose a couple of stone.
I was diagnosed May 1999. I was taking 30mg of hydrocortisone and 0.1mg Florinef. I gained 25 pounds and my ankles and legs were swollen. I talked to my endo and he reduced my cortisone to 20mg a day and put me on a mild water pill. I had drastically cut my salt intake (I cry over potato chips), I have cut down on my fat intake (I try to eat meat and a vegetable with a small salad, no potatoes). It has taken me a while but I have lost nine pounds (I'm now at 135 pounds on a 4'11" frame). You just have to take it slow and be patient. It's not easy, the weight doesn't come off as fast as it was put on. Many people have had success with a low carb diet. Check out other boards for additional advice. Betsy
: : I've been diagnosed with Addison's and on cortisone and florinef for 2 1/2 years. I have gained twenty pounds and nothing fits anymore. Has anyone out there been successful in losing any weight, and how did you do it?